# SDR IPXA2015030986865

- Difficulty date: March 9, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 57,913 hours, 11,906 cycles
- Engine: Pwa PW4460
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.   R & R RELAY, OPS CHECKED GOOD IAW 33-50-00.
